# SDR WX0A070618

- Difficulty date: October 3, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 3914677507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LONGERON SPLICE AT STA 1211 AND LONGERON 28L CRACKED.  REMOVED AND REPLACED LONGERON SPLICE FWD OF STA 1211 AT LONGERON 28L IAW MD80 SRM 51-30-5.
